# SDR SIMA201122208

- Difficulty date: August 5, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145866
- Aircraft time: 17,813 hours, 15,193 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT TAKEOFF FOR BAG DOOR OPEN WARNING INDICATION ON EICAS.  CLEANED AND LUBED MICROSWITCHES.
